# SDR DALA1200439229

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,759 hours, 21,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND LEFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RELAMPED SAME.  OPERATIONAL CHECKS GOOD.  AIRCRAFT IS OKAY FOR SERVICE.
